Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivariant cohomology with local coefficients


Authors: Goutam Mukherjee and Neeta Pandey
Journal: Proc. Amer. Math. Soc. 130 (2002), 227-232
MSC (2000): Primary 55N91
Published electronically: August 7, 2001
MathSciNet review: 1855640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for a discrete group $G$, the equivariant cohomology of a $G$-space $X$ with $G$-local coefficients $M$ is isomorphic to the Bredon-Illman cohomology of $X$ with equivariant local coefficients $M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55N91

Retrieve articles in all journals with MSC (2000): 55N91


Additional Information

Goutam Mukherjee
Affiliation: Statistics and Mathematics Unit, Indian Statistical Institute, 203 B.T. Road, Calcutta-35, India
Email: goutam@isical.ac.in

Neeta Pandey
Affiliation: Statistics and Mathematics Unit, Indian Statistical Institute, 203 B.T. Road, Calcutta-35, India
Email: res9423@isical.ac.in

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06377-8
PII: S 0002-9939(01)06377-8
Received by editor(s): May 5, 2000
Published electronically: August 7, 2001
Additional Notes: The second author was supported by a NBHM research associateship.
Communicated by: Ralph Cohen
Article copyright: © Copyright 2001 American Mathematical Society